MathSciNet Relay Station
MathSciNet bibliographic data
MR157401 (28 #635) 60.65
Miller, Rupert G., Jr. Stationary equations in continuous time Markov chains. Trans. Amer. Math. Soc. 109 1963 35–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement